Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 111-121 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahramian M, Daghigh H. A Generalized Fibonacci Sequence and the Diophantine Equations $x^2pm kxy-y^2pm x=0$. IJMSI. 2013; 8 (2) :111-121
URL: http://ijmsi.ir/article-1-509-en.html
Abstract:  

In this paper some properties of a generalization of Fibonacci sequence are investigated. Then we solve the Diophantine equations $x^2pmkxy-y^2pm x=0$, where $k$ is positive integer, and describe the structure of solutions.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb